×

zbMATH — the first resource for mathematics

Selections of generalized convex set-valued functions satisfying some inclusions. (English) Zbl 1412.26064
In this note, the author investigates the existence of a unique selection of convex set-valued functions satisfying some generalized set-valued inclusions by means of Radström’s cancelation lemma and of a recent result of M. Piszczek [Result. Math. 64, No. 1–2, 1–12 (2013; Zbl 1277.39032)], weakening the hypotheses considered in [C. Park et al., Appl. Math. Lett. 24, No. 11, 1910–1914 (2011; Zbl 1236.39034)] for achieving the same results. Some applications of set-valued dynamics are provided, too, in order to illustrate the theoretical results of the paper.

MSC:
26E25 Set-valued functions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Brzdȩk, J.; Piszczek, M., Selections of set-valued maps satisfying some inclusions and the Hyers-Ulam stability, (Handbook of Functional Equations. Handbook of Functional Equations, Springer Optim. Appl., vol. 96, (2014), Springer: Springer New York), 83-100 · Zbl 1311.39038
[2] Brzdȩk, J.; Piszczek, M., Fixed points of some nonlinear operators in spaces of multifunctions and the Ulam stability, J. Fixed Point Theory Appl., 19, 2441-2448, (2017) · Zbl 1417.39079
[3] Brzdȩk, J.; Piszczek, M., Ulam stability of some functional inclusions for multi-valued mappings, Filomat, 31, 5489-5495, (2017) · Zbl 0633.33008
[4] Brzdȩk, J.; Popa, D.; Xu, B., Selections of set-valued maps satisfying a linear inclusion in a single variable, Nonlinear Anal., 74, 324-330, (2011) · Zbl 1205.39025
[5] Chung, J. K.; Sahoo, P. K., On the general solution of a quartic functional equation, Bull. Korean Math. Soc., 40, 565-576, (2003) · Zbl 1048.39017
[6] Gajda, Z.; Ger, R., Subadditive multifunctions and Hyers-Ulam stability, Numer. Math., 80, 281-291, (1987) · Zbl 0639.39014
[7] Gordji, M. E.; Alizadeh, Z.; Khodaei, H.; Park, C., On approximate homomorphisms: a fixed point approach, Math. Sci., 6, 59, (2012) · Zbl 1271.39023
[8] Jun, K. W.; Kim, H. M., The generalized Hyers-Ulam-Rassias stability of a cubic functional equation, J. Math. Anal. Appl., 274, 867-878, (2002) · Zbl 1021.39014
[9] Jun, K. W.; Kim, H. M.; Chang, I. S., On the Hyers-Ulam stability of an Euler-Lagrange type cubic functional equation, J. Comput. Anal. Appl., 7, 21-33, (2005) · Zbl 1087.39029
[10] Kang, D., On the stability of generalized quartic mappings in quasi-β-normed spaces, J. Inequal. Appl., (2010) · Zbl 1187.39038
[11] Khodaei, H., On the stability of additive, quadratic, cubic and quartic set-valued functional equations, Results Math., 68, 1-10, (2015) · Zbl 1330.39029
[12] Lee, Y. S.; Chung, S. Y., Stability for quadratic functional equation in the spaces of generalized functions, J. Math. Anal. Appl., 336, 101-110, (2007) · Zbl 1125.39026
[13] Lee, S. H.; Im, S. M.; Hawng, I. S., Quartic functional equation, J. Math. Anal. Appl., 307, 387-394, (2005)
[14] Lu, G.; Park, C., Hyers-Ulam stability of additive set-valued functional equations, Appl. Math. Lett., 24, 1312-1316, (2011) · Zbl 1220.39030
[15] Nikodem, K., On quadratic set-valued functions, Publ. Math. Debrecen, 30, 297-301, (1984) · Zbl 0537.39002
[16] Nikodem, K., K-Convex and K-Concave Set-Valued Functions, (1989), Zeszyty Naukowe, Politech: Zeszyty Naukowe, Politech Krakow, Poland
[17] Nikodem, K.; Popa, D., On selections of general linear inclusions, Publ. Math. Debrecen, 75, 239-249, (2009) · Zbl 1212.39041
[18] Nikodem, K.; Popa, D., On single-valuedness of set-valued maps satisfying linear inclusions, Banach J. Math. Anal., 3, 44-51, (2009) · Zbl 1163.26353
[19] Park, C.; O’Regan, D.; Saadati, R., Stability of some set-valued functional equations, Appl. Math. Lett., 24, 1910-1914, (2011) · Zbl 1236.39034
[20] Piszczek, M., On selections of set-valued inclusions in a single variable with applications to several variables, Results Math., 64, 1-12, (2013) · Zbl 1277.39032
[21] Piszczek, M., The properties of functional inclusions and Hyers-Ulam stability, Aequationes Math., 85, 111-118, (2013) · Zbl 1271.39031
[22] Popa, D., Additive selections of \((\alpha, \beta)\)-subadditive set valued maps, Glas. Mat. Ser. III, 36, 11-16, (2001) · Zbl 1039.28013
[23] Rådström, H., An embedding theorem for space of convex sets, Proc. Amer. Math. Soc., 3, 165-169, (1952) · Zbl 0046.33304
[24] Smajdor, W., Superadditive set-valued functions, Glas. Mat., 21, 343-348, (1986) · Zbl 0617.26010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.